# SDR YENA2021091700600

- Difficulty date: September 14, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 02489
- Aircraft time: 61,227 hours, 21,939 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 787, JFK-SXM. ELECTRICAL SMELL IN CABIN DURING DESCENT BELOW FL 100; PERFORM TSM 24-00-00-810-823A AND 05-50-00-810-831-A. NO DEFECTS OR ABNORMAL SMELL DETECTED. ALL CHECKS GOOD.
